Networks with unicyclic connected components and without short cycles

Abstract : This paper focuses on the design of networks with unicyclic connected components. The size of each cycle should not be less than a given number. A polyhedral study is proposed. Many facets and valid inequalities are derived. Some of them can be exactly separated in polynomial time. Then the network design problem is solved by a cutting plane algorithm based on these inequalities and using a compact formulation issued from the transversality of the bicircular matroid.
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00528556
Contributor : Médiathèque Télécom Sudparis & Institut Mines-Télécom Business School <>
Submitted on : Friday, October 22, 2010 - 8:40:02 AM
Last modification on : Thursday, January 16, 2020 - 1:14:22 AM

Identifiers

Citation

Walid Ben-Ameur, Makhlouf Hadji, Adam Ouorou. Networks with unicyclic connected components and without short cycles. Electronic Notes in Discrete Mathematics, Elsevier, 2010, 36 (1), pp.961-968. ⟨10.1016/j.endm.2010.05.122⟩. ⟨hal-00528556⟩

Share

Metrics

Record views

122